Search - ANR - Agence nationale de la recherche Access content directly

Filter your results

15 Results
ANR project: Code decision (reference) : ANR-12-JS01-0002
Image document

Artin Approximation

Guillaume Rond
Journal of Singularities, 2018, 17, pp.108-192. ⟨10.5427/jsing.2018.17g⟩
Journal articles hal-01255285v1
Image document

The holomorphy conjecture for nondegenerate surface singularities

Wouter Castryck , Denis Ibadula , Ann Lemahieu
Nagoya Mathematical Journal, 2016
Journal articles hal-01280041v1
Image document

The monodromy conjecture for plane meromorphic germs

Manuel González Villa , Ann Lemahieu
Bulletin of the London Mathematical Society, 2014, 46 (3), pp.441-453
Journal articles hal-01280038v1
Image document

Lipschitz geometry does not determine embedded topological type

Walter D. Neumann , Anne Pichon
José Luis Cisneros-Molina, Dũng Tráng Lê, Mutsuo Oka, Jawad Snoussi. Singularities in Geometry, Topology, Foliations and Dynamics A Celebration of the 60th Birthday of José Seade, Merida, Mexico, December 2014, Birkhäuser, pp.183--195, 2017, Trends in Mathematics, Birkhäuser
Book sections hal-01175532v1
Image document

Local zero estimates and effective division in rings of algebraic power series

Guillaume Rond
Journal für die reine und angewandte Mathematik, 2018, 737, pp.111-160. ⟨10.1515/crelle-2015-0041⟩
Journal articles hal-01008774v2

About the algebraic closure of the field of power series in several variables in characteristic zero

Guillaume Rond
Journal of Singularities, 2017, 16, pp.1-51. ⟨10.5427/jsing.2017.16a⟩
Journal articles hal-01313076v1
Image document

Local topological algebraicity of analytic function germs

Marcin Bilski , Adam Parusinski , Guillaume Rond
Journal of Algebraic Geometry, 2017, 26 (1), pp.177 - 197. ⟨10.1090/jag/667⟩
Journal articles hal-01255235v1
Image document

On the monodromy conjecture for non-degenerate hypersurfaces

Alexander Esterov , Ann Lemahieu , Kiyoshi Takeuchi
Preprints, Working Papers, ... hal-01279910v2

An irreducibility criterion for power series

Bernd Schober , Guillaume Rond
Proceedings of the American Mathematical Society, 2017, ⟨10.1090/proc/13635⟩
Journal articles hal-01474709v1
Image document

Higher order approximation of analytic sets by topologically equivalent algebraic sets

Marcin Bilski , Krzysztof Kurdyka , Adam Parusinski , Guillaume Rond
Mathematische Zeitschrift, 2018, 288 (3-4), pp.1361-1375. ⟨10.1007/s00209-017-1937-5⟩
Journal articles hal-01287899v1

The Nash problem and its solution: a survey

Camille Plenat , Mark Spivakovsky
Journal of Singularities, 2015, Proc. of Geometry and Topology of Singular Spaces, CIRM, 2012, 13, pp.229-244
Journal articles hal-00966629v1
Image document


Francisco-Jesus Castro-Jiménez , Guillaume Rond
Preprints, Working Papers, ... hal-01235349v2
Image document


Walter D Neumann , Helge Møller Pedersen , Anne Pichon
Journal of the London Mathematical Society, In press
Journal articles hal-01130638v1
Image document

The analogue of Izumi's Theorem for Abhyankar valuations

Guillaume Rond , Mark Spivakovsky
Journal of the London Mathematical Society, 2014, 90 (3), pp.725-740
Journal articles hal-00980846v1
Image document

Jet schemes and minimal toric embedded resolutions of rational double point singularities

Hussein Mourtada , Camille Plenat
Preprints, Working Papers, ... hal-01255233v1